# SDR SWAA2023013197070

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 76,451 hours, 45,170 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: NOTREPORTED
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOC REQUEST -REPOSTION FWD SEV DOOR SLIDE<[01] RE-POSITIONED FWD SEV DOOR SLIDE;CK;S GOOD REF AMM 25-66-01 (69675)
